MathSciNet Relay Station
MathSciNet bibliographic data
MR1992407 34B18 (47J15)
Addou, Idris; Wang, Shin-Hwa Exact multiplicity results for a $p$-Laplacian problem with concave-convex-concave nonlinearities. Nonlinear Anal. 53 (2003), no. 1, 111–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement